# SDR SWAA2023101305370

- Difficulty date: September 28, 2023
- Submitted: October 13, 2023
- Operation: Air carrier
- Aircraft: N8555Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 63600
- Aircraft time: 19,194 hours, 9,554 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Scuff Plate
- Part number: UNKNOWN
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMP CUTOUT LOWER AFT SCUFF PLATE CRACKED<[01] RECIVED REPAIR SCUFF PLATE;[02] CORRECTION STEP 1 PART #654A0004-338 PO#1728471;[03] SCUFFT PLATE INSTALL ON TTG8R007R34C;[04] VERIFIED STEPS 1 THRU 3
